# SDR A6WA200240001

- Difficulty date: January 2, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part serial: C454
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-SKID IB AMBER CAS MESSAGE AND PARK BRAKE SOV AMBER CAS UPON GEAR RETRACTION.  GEAR DID NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE PSEU, OPERATED GEAR SEVERAL TIMES.  OPS CHECKED GOOD.  (M)
